Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/387

View Statistics
Title: Exponentially small expansions in the asymptotics of the Wright function
Authors: Paris, Richard B.
Affiliation: University of Abertay Dundee. School of Computing and Engineering Systems
Keywords: Asymptotics
Wright function
Exponentially small expansions
Generalised hypergeometric functions
Issue Date: May-2010
Publisher: Elsevier
Type: Journal Article
Refereed: peer-reviewed
Rights: This is the accepted manuscript version of this article (c)Elsevier B.V. Published version available from ScienceDirect at http://dx.doi.org/10.1016/j.cam.2009.12.040
Citation: Paris, R.B. 2010. Exponentially small expansions in the asymptotics of the Wright function. Journal of Computational and Applied Mathematics. 234(2): pp.488-504. DOI:10.1016/j.cam.2009.12.040
Abstract: We consider exponentially small expansions present in the asymptotics of the generalised hypergeometric function, or Wright function, pΨq(z) for large |z| that have not been considered in the existing theory. Our interest is principally with those functions of this class that possess either a finite algebraic expansion or no such expansion and with parameter values that produce exponentially small expansions in the neighbourhood of the negative real z axis. Numerical examples are presented to demonstrate the presence of these exponentially small expansions.
URI: http://hdl.handle.net/10373/387
ISSN: 0377-0427
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

File Description SizeFormat
ParisCompAppMath2010.pdf483.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback